# SDR GTIA2025042138867

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 18,571 hours, 7,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING IN MCO A CHANGE IN ORDOR WAS PRESENT IN THE FLIGHT DECK AND CABIN FOR  5-10 SEC PERIOD. NOT FUME BUTA STRONG ORDOR CHANGE. DESCRIPTION OF ODOR/FUMES: TEMPORARY, UNKNOWN ODOR. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN, FWD CABIN, AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PER TASK 05-50-00-810-831-A PERFORMED CHECK OF ENG 1 & ENG 2 BLEED SYSTEM FOR ODOR. FOUND NO FAULTS DURING GVI - ENG 1, ENG 2, APU. NO ODOR WAS NOTED DURING ENGINE RUN - BLEED IAW TASK  71-00-00-810-847. R/R RECIRCULATION FILTER CARTRIDGE IAW AMM 21-21-41. PER 49-00-00, LEVEL A INSPECTION DONE. A/C GOOD FOR SERVICE.
